Symplectic 4-manifolds with kodaira dimension zero

Research output: Contribution to journalArticlepeer-review

44 Scopus citations


We discuss the notion of the Kodaira dimension for symplectic manifolds in dimension 4. In particular, we propose and partially verify Betti number bounds for symplectic 4-manifolds with Kodaira dimension zero.

Original languageEnglish (US)
Pages (from-to)321-352
Number of pages32
JournalJournal of Differential Geometry
Issue number2
StatePublished - 2006


Dive into the research topics of 'Symplectic 4-manifolds with kodaira dimension zero'. Together they form a unique fingerprint.

Cite this